# SDR A6WA200640326

- Difficulty date: August 19, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT WING PLANK ACCESS HOLE BETWEEN BL 0.00 AND WS 12.245 FUEL PANEL 610AB HAS MINOR CORROSION AT INBOARD RADIUS.  MAINTENANCE BLENDED MINOR CORROSION,  PERFORMED EDDY CURRENT, ROTOPEENED, SANDED AND APPLIED FINISH IAW REO 601R-57-21-030.  (M)
